# SDR TWAA0100904

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- Aircraft time: 42,381 hours, 21,250 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9008D093
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SEVERAL CIRCUIT BREAKERS POPPED ON THE RT AC BUS, INCLUDING THE RECIRCULATION FAN AND SEVERAL FUEL BOOST PUMPS.  THERE WAS ALSO AN ODOR.  FLIGHT RETURNED TO STL.  NOTHING WAS FOUND AFTER MANY ELECTRICAL CHECKS.  REPLACED THE RT GEN POWER RELAY.  CHECK-C 12-24-00 STL.
